advertisement
Question
Posted by: Cherise | 2004/03/10

Dormicum?

I sent a message to the Anaethetist about this tablet and he hasn't responded.

I am anxious to get a reply as I am leaving shortly for overseas and I need to know how safe it is to take, the dose is 7.5mg. Would you suggest I take half? Also I am told that it can make you confused when you wake up?

Thank you I await your response.
Cherise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Cherise, I doubt that it will cause serious problems, but why do you want to take it? Let me know as a new question (to ensure I receive it) and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement